Stably free, projective right ideals
Compositio Mathematica, Volume 54 (1985) no. 1, pp. 63-78.
@article{CM_1985__54_1_63_0,
     author = {Stafford, J. T.},
     title = {Stably free, projective right ideals},
     journal = {Compositio Mathematica},
     pages = {63--78},
     publisher = {Martinus Nijhoff Publishers},
     volume = {54},
     number = {1},
     year = {1985},
     zbl = {0565.16012},
     mrnumber = {782386},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__54_1_63_0/}
}
TY  - JOUR
AU  - Stafford, J. T.
TI  - Stably free, projective right ideals
JO  - Compositio Mathematica
PY  - 1985
DA  - 1985///
SP  - 63
EP  - 78
VL  - 54
IS  - 1
PB  - Martinus Nijhoff Publishers
UR  - http://www.numdam.org/item/CM_1985__54_1_63_0/
UR  - https://zbmath.org/?q=an%3A0565.16012
UR  - https://www.ams.org/mathscinet-getitem?mr=782386
LA  - en
ID  - CM_1985__54_1_63_0
ER  - 
%0 Journal Article
%A Stafford, J. T.
%T Stably free, projective right ideals
%J Compositio Mathematica
%D 1985
%P 63-78
%V 54
%N 1
%I Martinus Nijhoff Publishers
%G en
%F CM_1985__54_1_63_0
Stafford, J. T. Stably free, projective right ideals. Compositio Mathematica, Volume 54 (1985) no. 1, pp. 63-78. http://www.numdam.org/item/CM_1985__54_1_63_0/

[1] B.A. Artamonov: Projective, nonfree modules over group rings of solvable groups(Russian) Mat. sb. (N.S.)116 (1981) 232-244. | MR | Zbl

[2] W. Borho and R. Rentschler: Oresche Teilmengen in Einhüllenden Algebren, Math. Ann. 217 (1975) 201-210. | MR | Zbl

[3] N. Jacobson: Lie algebras, Tracts in Pure and Applied Math. No. 10, Interscience, New York (1962). | MR | Zbl

[4] T.Y. Lam: Serre's conjecture, Lecture Notes in Math. No. 635, Springer-Verlag, Berlin/New York (1978). | MR | Zbl

[5] J. Lewin: Projective modules over group algebras of torsion-free groups, Michigan Math. J. 29 (1982) 59-64. | MR | Zbl

[6] M. Ojanguren and R. Sridharan: Cancellation of Azumaya algebras, J. Algebra 18 (1971) 501-505. | MR | Zbl

[7] D. Quillen: Higher algebraic K-theory, In: Algebraic K-theory I: Higher K-theories, Lecture Notes in Math. No. 341, Springer-Verlag, Berlin/New York (1973). | Zbl

[8] R. Resco, L.W. Small and J.T. Stafford: Krull and global dimension of semiprime Noetherian PI rings, Trans. Amer. Math. Soc. 274 (1982) 285-296. | MR | Zbl

[9] G.S. Rinehart and A. Rosenberg: The global dimension of Ore extensions and Weyl algebras. In: Algebra, Topology and Category Theory: a Collection of Papers in Honor of Samuel Eilenberg, Academic Press, New York (1976). | MR | Zbl

[10] J.T. Stafford: Stable structure of noncommutative Noetherian rings, J. Algebra 47 (1977) 244-267. | MR | Zbl

[11] J.T. Stafford: The stability theorems: algebraic K-theory for non-commutative Noetherian rings. In: Proc. Durham Conference on Noetherian Rings and Rings with Polynomial identity, (mimeographed notes, Leeds University) (1980).

[12] R.G. Swan: Vector bundles and projective modules, Trans. Amer. Math. Soc. 105 (1962) 264-277. | MR | Zbl

[13] D.B. Webber: Ideals and modules of simple Noetherian hereditary rings, J. Algebra 16 (1970) 239-242. | MR | Zbl